Publicação: EIGENVALUES of FIBONACCI STOCHASTIC ADDING MACHINE
dc.contributor.author | Messaoudi, Ali [UNESP] | |
dc.contributor.author | Smania, D. | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.contributor.institution | Universidade de São Paulo (USP) | |
dc.date.accessioned | 2014-05-20T14:02:53Z | |
dc.date.available | 2014-05-20T14:02:53Z | |
dc.date.issued | 2010-06-01 | |
dc.description.abstract | In this work, we compute the eigenvalues of the transition operator associated to the Fibonacci stochastic adding machine. In particular, we show that the eigenvalues are connected to the set kappa of complex numbers z where (z(2), z) belongs to the filled Julia set of a particular endomorphism of C(2). We also study some topological properties of the set kappa. | en |
dc.description.affiliation | IBILCE UNESP, Dept Matemat, BR-15054000 Sao Jose de Rio Preto, SP, Brazil | |
dc.description.affiliation | ICMC USP, Dept Matemat, BR-13560970 São Carlos, SP, Brazil | |
dc.description.affiliationUnesp | IBILCE UNESP, Dept Matemat, BR-15054000 Sao Jose de Rio Preto, SP, Brazil | |
dc.description.sponsorship | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | |
dc.description.sponsorship | Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) | |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | |
dc.description.sponsorshipId | CNPq: 305043/2006-4 | |
dc.description.sponsorshipId | CNPq: 481406/2004-2 | |
dc.description.sponsorshipId | CAPES: 0189/08-1 | |
dc.description.sponsorshipId | FAPESP: 03/03107-9 | |
dc.description.sponsorshipId | FAPESP: 08/02841-4 | |
dc.description.sponsorshipId | CNPq: 470957/2006-9 | |
dc.description.sponsorshipId | CNPq: 310964/2006-7 | |
dc.format.extent | 291-313 | |
dc.identifier | http://dx.doi.org/10.1142/S0219493710002966 | |
dc.identifier.citation | Stochastics and Dynamics. Singapore: World Scientific Publ Co Pte Ltd, v. 10, n. 2, p. 291-313, 2010. | |
dc.identifier.doi | 10.1142/S0219493710002966 | |
dc.identifier.issn | 0219-4937 | |
dc.identifier.lattes | 2111365241513122 | |
dc.identifier.uri | http://hdl.handle.net/11449/22157 | |
dc.identifier.wos | WOS:000278267400006 | |
dc.language.iso | eng | |
dc.publisher | World Scientific Publ Co Pte Ltd | |
dc.relation.ispartof | Stochastics and Dynamics | |
dc.relation.ispartofjcr | 0.486 | |
dc.relation.ispartofsjr | 0,506 | |
dc.rights.accessRights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | Stochastic adding machine | en |
dc.subject | Fibonacci sequence | en |
dc.subject | Transition operator | en |
dc.subject | Julia set | en |
dc.title | EIGENVALUES of FIBONACCI STOCHASTIC ADDING MACHINE | en |
dc.type | Artigo | |
dcterms.license | http://www.worldscientific.com/page/authors/author-rights | |
dcterms.rightsHolder | World Scientific Publ Co Pte Ltd | |
dspace.entity.type | Publication | |
unesp.author.lattes | 2111365241513122[1] | |
unesp.author.orcid | 0000-0002-3025-1295[2] | |
unesp.author.orcid | 0000-0003-1703-9414[1] | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Preto | pt |
unesp.department | Matemática - IBILCE | pt |
Arquivos
Licença do Pacote
1 - 2 de 2
Nenhuma Miniatura disponível
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição:
Nenhuma Miniatura disponível
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição: